MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE TEST STRIPS
Model Number 7097C
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient data was provided.Also, two separate patients were affected.
 
Event or Problem Description
A healthcare professional (hcp) reported that blood glucose readings of 350 mg/dl and 450 mg/dl were obtained for two separate patients on a contour meter.Upon retesting with a different meter, a reading of 150 mg/dl was obtained for both patients.The differences between the readings falls in "c" zone of the consensus error grid, making the differences clinically significant.No adverse event were alleged.The hcp was advised to return the test strips for evaluation.Replacement meter, test strips and control solution were sent to the customer.
 
Additional Manufacturer Narrative
Additional information: the customer did not return the suspected product.The in-house meter was tested with in-house test strips from lot # 8hj3b01b, which gave satisfactory performance.Corrected information: the lot # used by customer to perform testing was 8hj3b01b.Lot number has been updated to reflect the correct lot # and expiration date and manufacture date has been updated to reflect the correct device manufacture date.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8253204
Report Number1810909-2019-00038
Device Sequence Number2124760
Product Code NBW
UDI-Device Identifier10301937097505
UDI-Public10301937097505
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number7097C
Device Catalogue Number7097C
Device Lot Number8HJ3B01B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1